# SDR ASAA0210272

- Difficulty date: November 1, 2002
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND MAIN CARGO DOOR SILL WEB AT BS 470-485, LEFT BUTTOCK LINE 66 CORRODED.  REPAIRED CARGO DOOR SILL WEB PER SRM.  (M)
